# SDR EE4Y2022071915927

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 47,854 hours, 31,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219620000
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER TASK 534147-01-2 WERE FOUND ON UPPER FUSELAGE, AFT PASSENGER CABIN AT FR68+68+150MM,+Y160.5, FLOORBEAM WITH CORROSION OUT LIMITS .
DUE TO THIS FACT THE PART WAS REPLACED PER NEW BEAM P/N D5347219620000 IAW A319 SRM 51-72-11-911-001
